# SDR SWAA113903A

- Difficulty date: May 25, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 665,811 hours, 63,096 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK FOUND, STRINGER CLIP CRACKED AT BS 727C, STR 16L.  REMOVED AND REPLACED CLIP PER SRM.
